Ask a doctor

I have lumps and white spots on the upper lip after Juvederm injection. Is this normal? (photo)

Hello, In June 2014 I had lip augmentation performed with Juvaderm Vobella (just top lip). During the procedure I had a bleeding on the left side and noticed assymetry (left side bigger). It has been 2 months and my lips got smaller and lumpy. I can also see white spots in the injection site. I would be grateful for information how can I correct the problem. I attached photos before and after. Thank you for all your help

Doctor Answers (4)

Noticeable asymmetry should be assessed by your injector

+1
Noticeable asymmetry should be assessed by your injector to evaluate adding or dissolving product. Lumps and white spots to your lips can be excess filler and can be dissolved after a consultation with your injector. 


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Hyaluronidase for Leftover Filler

+1
The white lumps you are experiencing are leftover filler, they can be dissolved with hyaluronidase by your injector.

Craig W. Colville, MD, FACS
Toledo Plastic Surgeon
5.0 out of 5 stars 9 reviews

Bumps in lips after Juvederm

+1
What you are experiencing is lumps of filler left behind because the Juvederm Vobella was put in in a bolus technique. You can have the lumps removed with hyaluronidase. The whiteness is the actual color of the filler showing through the skin because it is too shallow.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Lumps after Juvederm Lip Augmentation - 2 months, not normal

+1
The Juvederm needs to be dissolved with hyaluronidase.  I use cannulas for this.  I also use cannulas for the initial injection and get few side effects and less bumps because I'm deeper.  

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.